Opioid-Induced Hyperalgesia & Allodynia — Causes, Diagnosis, & Treatment


Opioid-Induced Hyperalgesia & Allodynia

Causes, Diagnosis, & Treatment

**************************

I wonder if this is part of my current problem. My pain is getting much worse and I have been on opioids for over a year and a half. The suggestion of weaning off the opioid is kind of scary. It was the only thing that seemed to help me, but now something is wrong.

Tessa

Advocate for mental health and invisible illnesses, also a devout Christian

Author – http://www.finallyawriter.com (this blog contains my old work mostly although occasionally I do add something new here), new work is mainly on this blog http://www.tessacandoit.com

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.